# SDR SWAA2023081578912

- Difficulty date: July 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT HORIZONTAL LWR T/E GAP COVER ACCESS PANEL 333AB METAL AND RUBBER SEAL CRACKED; DETERIORATED.<[01] REMOVED AND REPLACED METAL AND RUBBER SEAL ON LOWER LEFT HORIZONTAL LWR T/E GAP COVER ACCESS PANEL 333AB AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
